MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM A GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. 36MM A GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 00434903611
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty on an unknown date.The patient then underwent an initial shoulder revision surgery approximately nine (9) months ago due to an unknown reason.Subsequently, the patient underwent a second revision surgery approximately two (2) months ago due to an unknown reason.
 
Additional Manufacturer Narrative
(b)(4) h3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).No further event information available at the time of this report.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6 h6: component codes: mechanical (g4)- head no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.No problem was found with the reported device as it was revised only as a part of a staged revision for evaluation of the glenoid for a pmi and there were no allegations against the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty on and unknown date.The patient underwent an initial revision surgery approximately nine (9) years and four (4) months ago.Subsequently, the patient underwent the second-stage of a two stage revision surgery approximately six (6) months ago due to bone loss.

Brand Name
36MM A GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20228472
Report Number0001822565-2024-02966
Device Sequence Number3339140
Product Code PHX
UDI-Device Identifier00889024269088
UDI-Public(01)00889024269088(17)250331(10)62985796
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number00434903611
Device Lot Number62985796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose